# SDR A6WA2023012318438

- Difficulty date: January 21, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,207 hours, 38,013 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AN809
- Condition: Inoperative
- Location: Standy Altimeter
- Part time: 40,680 hours, 38,464 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF AT APPROX. 100 KNOTS DUE TO STANDBY ASI NOT COMING ALIVE.  STANDBY ASI REMAINED AT ZERO.  BRACKET TEMPS SHOWED 5,6,5,4. NO BRAKE OVERHEAT WARNING DISPLAYED.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED STBY ALT /IND ASI (SA/IAS) IAW AMM 34-12-01 OPS CHECK GOOD.  ORIG SUBMISSION DATE:  1/23/2023
